# SDR DALA2023112909799

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00053: CORROSION LEVEL 2. LOWER DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 7, 51-41-02-0G, AND 51-41-05-0G. (LP #0085760)
